MAUDE Adverse Event Report: ABBOTT VASCULAR INC. TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012274-12
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3- estimated date the additional devices referenced in b5 are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported as a general comment that the reference size indicated on the hub of the rx trek balloon dilatation catheter was difficult to see.During a procedure recently, he had on his table three balloons with different sizes and references.Per the physician, he had difficulty distinguishing the references and he could have made a mistake and it could have had consequences for the patient if the cardiologist had used a 4.0mm balloon in a 2.5mm artery.No additional information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The investigation determined there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device and the reported difficulty appears to be related to operational context.It was reported as a general comment that the reference size indicated on the hub of the rx trek balloon dilatation catheter (bdc) was difficult to see.It is possible that the lighting in the operating room and/or position in which the sidearm is held can contribute to the reported difficulty.There was no indication of incorrect information on the device, no adverse event or a specific device failure was reported.This event is to capture a general suggestion / product feedback from the physician.

Brand Name
TREK¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23121235
Report Number2024168-2025-10154
Device Sequence Number7442677
Product Code LOX
UDI-Device Identifier08717648138423
UDI-Public(01)08717648138423(17)280430(10)50522G1
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012274-12
Device Catalogue Number1012274-12
Device Lot Number50522G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown